# SDR N6WA2018033001

- Difficulty date: March 28, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 32,532 hours, 23,802 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Anti-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT MESSAGE.  PERFORMED A RESET AND OPS CHECKED THE BLEED LEAK DETECTION AND WARNING IAW AMM 36-21-00.  ALL CHECKED GOOD. ACFT OK FOR SERVICE.
